# SDR 08FDEA00519

- Difficulty date: February 20, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46938
- Aircraft time: 88,223 hours, 27,160 cycles
- Engine: Ge CF66D
- Engine time: 3,000 hours, 1,349 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 2606270001
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,000 hours, 1,349 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 THROTTLE STUCK AT HIGH POWER SETTING AT CRUISE ALTITUDE.  ALL ATTEMPTS TO THAW LINKAGES WERE UNSUCCESSFUL.  NR 2 ENGINE WAS SHUT DOWN ON APPROACH TO KMEM.  AFTER LANDING THROTTLE OPERATED NORMALLY.  REMOVED AND REPLACE NR 2 ENGINE THROTTLE CABLE AND THROTTLE DRUM BEARING PER MM 76-11-01-2.  PERFORMED RIGGING OF NR 2 THROTTLE CABLE, REF. MM 76-11-01-2. OPS CHECK GOOD. OK FOR SERVICE
